MathSciNet Relay Station
MathSciNet bibliographic data
MR2536280 47H10 (47H04 54C60 54H25)
Beg, Ismat; Butt, Asma Rashid Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces. Nonlinear Anal. 71 (2009), no. 9, 3699–3704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement